# SDR MALA976114

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHT FLOOR TRACK OUT ROW 4 AND AFT.  MAINTENANCE FOUND MOST AFT EMERGENCY BATTERY PACK LOW.  REPLACED BATTERY PACK, OPS CHECK GOOD.
